MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ACTIS; HIP FEMORAL STEM

DEPUY IRELAND - 9616671 ACTIS; HIP FEMORAL STEM
Catalog Number 101012080
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/06/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Patient was revised due to infection.Removal of implants listed.Doi: (b)(6) 2026.Dor: (b)(6) 2026.Affected side: unknown hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary: no device associated with this report was received for examination.A search of the depuy synthes(nc) quality system found no nc¿s associated with this product code: 101012080, lot - 4800180 combination.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot: a search of the depuy nonconformance (nc) quality system found no nc¿s associated with this product code: 101012080, lot - 4800180 combination.Added: d10 concomitant.

Brand Name
ACTIS
Common Device Name
HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24956289
Report Number1818910-2026-07355
Device Sequence Number9853732
Product Code MEH
UDI-Device Identifier10603295380603
UDI-Public(01)10603295380603(17)350430(10)4800180
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202472
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number101012080
Device Lot Number4800180
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 04/06/2026
Supplement Date Received by Manufacturer05/14/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date05/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/22/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARTICULEZE HD CER 40 +1.5; EMSYS LNR AOX N 52X40; EMSYS SHL 3HOLE 52
Outcome Attributed to Adverse Event Required Intervention;
Patient Age86 YR
Patient SexMale